Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Rougirel, A (2001). A result of blowup driven by a nonlocal source term. Nonlinear Analysis, 47(1):113-122.

Full text not available from this repository.

Abstract

Considering a nonlocal semilinear parabolic problem, we prove the existence of solutions which blow up in finite time. These solutions correspond to large negative initial conditions defined on large domains of the real line. The blowup occurs from the nonlinear and nonlocal source term. In this situation the nonlinear and nonlocal boundary term works against blowup.

Other titles:Proceedings of the Third World Congress of Nonlinear Analysts, Part 1 (Catania, 2000)
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:parabolic, blowup, nonlocal
Language:English
Date:2001
Deposited On:29 Nov 2010 17:27
Last Modified:27 Nov 2013 22:33
Publisher:Elsevier
ISSN:0362-546X
Publisher DOI:10.1016/S0362-546X(01)00161-4
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1042.35565
http://www.ams.org/mathscinet-getitem?mr=1970635
Citations:Web of Science®. Times Cited: 1
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page